MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a numbing procedure.The needle came out of the plastic hub as the nurse practitioner was retracting the needle after the procedure.No information was received regarding any serious injury as a result of this reported issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key19613496
Report Number1451040-2024-00032
Device Sequence Number20576493
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2024
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/26/2024